Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

Inhomogeneous Strichartz estimates for the Schrödinger equation


Author: M. C. Vilela
Journal: Trans. Amer. Math. Soc. 359 (2007), 2123-2136
MSC (2000): Primary 35J10, 46B70
Published electronically: December 15, 2006
MathSciNet review: 2276614
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We study Strichartz estimates for the solution of the Cauchy problem associated with the inhomogeneous free Schrödinger equation in the case when the inital data is equal to zero, proving some new estimates for certain exponents and giving counterexamples for some others.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC (2000): 35J10, 46B70

Retrieve articles in all journals with MSC (2000): 35J10, 46B70


Additional Information

M. C. Vilela
Affiliation: Departamento de Matemática Aplicada, Escuela Universitaria de Informática, Campus de Segovia - Universidad de Valladolid, Plaza de Santa Eulalia 9 y 11, 40005 Segovia, Spain
Email: maricruz@eis.uva.es

DOI: http://dx.doi.org/10.1090/S0002-9947-06-04099-2
PII: S 0002-9947(06)04099-2
Received by editor(s): December 12, 2003
Received by editor(s) in revised form: March 1, 2005
Published electronically: December 15, 2006
Article copyright: © Copyright 2006 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.